Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 535793, 12 pages
http://dx.doi.org/10.1155/2014/535793
Research Article

Numerical Solutions of Nonlinear Fractional Partial Differential Equations Arising in Spatial Diffusion of Biological Populations

1Department of Mathematics, Jagannath University, Jaipur-303901, Rajasthan, India
2Department of Mathematics, Jagannath Gupta Institute of Engineering and Technology, Jaipur-302022, Rajasthan, India
3Department of Mathematics and Institute for Mathematical Research University Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 16 February 2014; Accepted 8 July 2014; Published 5 August 2014

Academic Editor: Hassan Eltayeb

Copyright © 2014 Jagdev Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jagdev Singh, Devendra Kumar, and Adem Kılıçman, “Numerical Solutions of Nonlinear Fractional Partial Differential Equations Arising in Spatial Diffusion of Biological Populations,” Abstract and Applied Analysis, vol. 2014, Article ID 535793, 12 pages, 2014. https://doi.org/10.1155/2014/535793.